MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during insertion, the swg was found easy to kink, the resistance was found when the swg inserted into ars." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4) the customer provided one photo for analysis.The photo shows the guidewire within the advancer assembly.No defects or anomalies were observed on the component pictured.The customer also returned one opened cvc kit including the guidewire within the arrow advancer, two-lumen catheter, catheter-over-needle, 18 ga introducer needle, arrow raulerson syringe (ars), transduction probe, and dilator.The guidewire, ars, and introducer needle were analyzed for this complaint investigation.Signs of use in the form of biological material were observed on the guidewire.A misshapen j-bend bend, three bends, and one kink were observed on the guidewire.Microscopic examination confirmed that both the distal and proximal welds were spherical and intact.No other defects or anomalies were observed on the returned components.The bends in the guidewire measured 32 mm, 413 mm, and 519 mm from the proximal end.The kink in the guidewire measured 35 mm from the distal end.The overall length of the guidewire measured 601 mm, which is within the specification limits of 596 mm - 604 mm per guidewire product drawing.The outer diameter of the guidewire measured 0.800 mm which is within the specification limits of 0.788 mm - 0.826 mm per guidewire product drawing.The inner diameter of the introducer needle measured 0.042", which is within the specification limits of 0.041" - 0.043" per needle cannula product drawing.The guidewire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guidewire was advanced through the returned ars with and without the returned 18 ga introducer needle attached.The guidewire passed with little to no resistance.A manual tug test confirmed both the distal and proximal welds of the guidewire were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with this product informs the user, "advancement of guidewire through arrow raulerson syringe may require a gentle twisting motion," and " warning: do not apply undue force on guidewire to reduce risk of possible breakage." the customer report of guidewire/ars resistance was not confirmed by complaint investigation.A device history record review was performed, and no relevant findings were identified.Visual examination revealed a misshapen j-bend bend, three bends, and one kink on the guidewire; however, the guidewire, ars, and introducer needle met all relevant dimensional and functional requirements.Based on these circumstances and the customer description, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23334770
Report Number3006425876-2025-00953
Device Sequence Number18784829
Product Code FOZ
UDI-Device Identifier00801902102362
UDI-Public(01)00801902102362(11)240917(17)260821(10)71F24J0624(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/21/2026
Device Catalogue NumberCS-27702-E
Device Lot Number71F24J0624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown